Existence of solutions for the two-dimensional stationary Euler system for ideal fluids with arbitrary force
Annales de l'I.H.P. Analyse non linéaire, Volume 20 (2003) no. 6, p. 921-946
@article{AIHPC_2003__20_6_921_0,
     author = {Glass, Olivier},
     title = {Existence of solutions for the two-dimensional stationary Euler system for ideal fluids with arbitrary force},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {20},
     number = {6},
     year = {2003},
     pages = {921-946},
     doi = {10.1016/S0294-1449(02)00031-8},
     zbl = {1087.76010},
     mrnumber = {2008684},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2003__20_6_921_0}
}
Glass, Olivier. Existence of solutions for the two-dimensional stationary Euler system for ideal fluids with arbitrary force. Annales de l'I.H.P. Analyse non linéaire, Volume 20 (2003) no. 6, pp. 921-946. doi : 10.1016/S0294-1449(02)00031-8. http://www.numdam.org/item/AIHPC_2003__20_6_921_0/

[1] Alber H.D, Existence of three-dimensional, steady, inviscid, incompressible flows with non-vanishing vorticity, Math. Ann. 292 (3) (1992) 493-528. | MR 1152947 | Zbl 0772.35049

[2] Brockett R.W, Asymptotic stability and feedback stabilization, in: Differential Geometric Control Theory, Houghton, MI, 1982, Progr. Math., 27, Birkhäuser Boston, 1983, pp. 181-191. | MR 708502 | Zbl 0528.93051

[3] Coron J.-M, Sur la stabilisation des fluides parfaits incompressibles bidimensionnels, in: Séminaire Équations aux Dérivées Partielles, École Polytechnique, Centre de Mathématiques, 1998, exposé VII. | Numdam | MR 1721325 | Zbl 1086.93511

[4] Coron J.-M, On the null asymptotic stabilization of 2-D incompressible Euler equation in a simply connected domain, SIAM J. Control Optim. 37 (6) (1999) 1874-1896. | MR 1720143 | Zbl 0954.76010

[5] Glass O, An addendum to a J.M. Coron theorem concerning the controllability of the Euler system for 2D incompressible inviscid fluids, J. Math. Pures Appl. 80 (8) (2001) 845-877. | MR 1860818 | Zbl 01770848

[6] Glass O, Exact boundary controllability of 3-D Euler equation, ESAIM Control Optim. Calc. Var. 5 (2000) 1-44. | Numdam | MR 1745685 | Zbl 0940.93012

[7] Troshkin O.V, A two-dimensional flow problem for the steady Euler equations, Mat. Sb. 180 (3) (1989) 354-374, Translation in , Math. USSR-Sb. 66 (2) (1990) 363-382. | MR 993230 | Zbl 0850.76110

[8] Yudovich V.I, A two-dimensional problem of unsteady flow of an ideal incompressible fluid across a given domain, Mat. Sb. 64 (106) (1964) 562-588, Translation in: Amer. Math. Soc. Transl. Ser. 2 (57) 277-304. | MR 177577